# SDR 2008UALA02385

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 57,552 hours, 21,554 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 21abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT SEAT 21ABC LOOSE.  SECURED LIGHT STRIP 21 ABC.  OPS CHECKED GOOD.
